# SDR 96UAL900449

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1856U
- Make and model: Doug DC-10-30
- Aircraft serial: 46975
- Engine: Ge CF650C2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: R3 Door
- Component: Aircruisers, 24D3005193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE/RAFT FROM DOOR 3L, REMOVED  FOR OVERHAUL TIME EXPIRATION, RAMP PORTION OF SLIDE EXPERIENCED INTERNAL BULKHEAD SEPARATION DURING INFLATION. SUPPLEMENTAL DATA UPDATE:  SUBMITTER STATES CAUSE UNDETERMINED.  SCRAPPED RAMP.
